Equate Pain Relief Ibuprofen Softgels, 200 mg, 300 Ct

Equate Pain Relief Ibuprofen Softgels, 200 mg, 300 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Ibuprofen Pain Reliever/Fever Reducer, 200mg, 300-Count:Formulated to help temporarily reduce feverBottle contains 300 pain relief capsulesVersatile addition to a medicine cabinetDosage information is displayed on the packagingProvides temporary relief for minor pains due to
...more >>

Always refer to the actual package for the most accurate information